# SDR AALA201706089052

- Difficulty date: May 31, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN LEFT FORWARD FLOOR DOUBLER BETWEEN -Y304 AND -Y355, BETWEEN FRAMES 15 AND 16. REPLACED FLOOR DOUBLER PER E190 SRM 51-41-02 AND AARD 53-00-00-3 REPAIR 3.
